The pill

13 12 2005

So I was on the pill for … what 6+ years .. no problem fine.. but been off it for 2 ish years now.. thinking about going back on it.. (probably a very good idea…) But here’s my problem one of my freinds recently went back on it after being off for ages.. and has been gaining weight.. not insane amounts but enough to be displeasing… and she’s in better shape than me.. sulk.. and more fitness motivated than me.. fuck .. I just lost a buncha weight dont wanna “whale up again” sulk… ha ha he just walked in and saw what i’m writing and started laughing.. :P… anyway .. any suggestions? does any one know about low does vrs mid vs high does… that water retention shit.. etc? are certain kinds worse or better.. … plus I really dont want what happened last time to repeat (the first year crazies :(… )… grrr
Comments suggestions..?

Advertisements

Actions

Information

One response

13 12 2005
herefishy

Hey… there aren’t consistent side effects between pills, they all seem to affect different people in different ways. If it makes you feel better, some people lose weight on them. I would suggest trying the lowest dose possible or the tri-phasic ones because they most accurately reproduce a female cycle and will minimize your chances of osteoporosis.
Hope this helps 🙂 I need to stop studying!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s




%d bloggers like this: